# SDR SWAA2023022709396

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 62,485 hours, 37,286 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF 2 ENG PYLON FIXED PANEL WAFFLE PLATE CRACKED<[01] REMOVED AND REPLACED WAFFLE PLATE  REF SRM 51-40-02
